Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Treatment for vitiligo - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
User :   hi
Doctor :   how can i help you
User :   i have a query regarding a skin problem
Doctor :   ok
User :   i have been diagnosed with Vitilligo
Doctor :   ok
User :   Though it is very minimal at this time...few spots on my legs and around my genital area.
Doctor :   are you
User :   I would like to ask is it curable?
Doctor :   itiligo is an acquired pigmentary disorder of the skin and mucous membranes
Doctor :   do you have any other asssoc disease
User :   i dont know...if u can give an example
Doctor :   do you have diabetes
User :   No
Doctor :   or any such disease
Doctor :   ok
User :   No
Doctor :   ok
Doctor :   many ways of treatment is there
Doctor :   what has the doctor
Doctor :   advised you
User :   the one around my genital area has been there for about a year or so but the ones on the legs appeared couple of weeks back.
Doctor :   ok
User :   some tablets -- Dicaris and i think predsoline
Doctor :   have you started taking medicines
User :   yes
Doctor :   ok
Doctor :   viligo

Doctor :   \it keeps coming bk
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor